Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 521549, 11 pages
http://dx.doi.org/10.1155/2011/521549
Research Article

An Adaptive Tracking Control of Fractional-Order Chaotic Systems with Uncertain System Parameter

Ping Zhou1,2 and Rui Ding1,2

1Center of System Theory and Its Applications, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Key Laboratory of Network Control and Intelligent Instrument of Ministry of Education, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 19 April 2011; Revised 22 August 2011; Accepted 22 September 2011

Academic Editor: J. Rodellar

Copyright © 2011 Ping Zhou and Rui Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Zhou and Rui Ding, “An Adaptive Tracking Control of Fractional-Order Chaotic Systems with Uncertain System Parameter,” Mathematical Problems in Engineering, vol. 2011, Article ID 521549, 11 pages, 2011. https://doi.org/10.1155/2011/521549.